# SDR IPXA2015081792435

- Difficulty date: August 14, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 76,919 hours, 13,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PRESSURE NOT VISABLE.  CLEARED VIEWING GLASS.
